MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MPACT ACETABULAR SYSTEM; CANCELLOUS BONE SCREW FLAT HEAD Ø 6,5 L 15

MEDACTA INTERNATIONAL SA MPACT ACETABULAR SYSTEM; CANCELLOUS BONE SCREW FLAT HEAD Ø 6,5 L 15
Model Number 01.32.6515
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 12/19/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The patient had pain located in the pelvic region and the cause is unknown.The patient believed the pain was due to screw placement during primary surgery.The surgeon removed the 15mm and 20mm screws implanted during the primary.The surgeon also revised the 36mm biolox head to a 28mm biolox head, revised the flat d 36 liner to a d 28 double mobility liner, and implanted a dm converter and biolox option sleeve.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch reviews performed on 22 december 2025: screws: mpact 01.32.6515 cancellous bone screw flat head d 6,5 l (k103721) lot 2002399:(b)(4) items manufactured and released on 29-may-2020.Expiration date: 2025-may-14.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Screws: mpact 01.32.6520 cancellous bone screw flat head d 6,5 l 20 (k103721) lot 2002400: (b)(4) items manufactured and released on 04-jun-2020.Expiration date: 2025-may-18.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.3 devices of the same lot involved in this case.Root cause: although no root cause can be established, there is no indication that any issue with the device may have caused or contributed to the event.The investigation results do not indicate any potential manufacturing issue.

Brand Name
MPACT ACETABULAR SYSTEM
Common Device Name
CANCELLOUS BONE SCREW FLAT HEAD Ø 6,5 L 15
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key23876933
Report Number3005180920-2025-01329
Device Sequence Number9464598
Product Code LPH
UDI-Device Identifier07630030812361
UDI-Public07630030812361
Combination Product (Y/N)N
PMA/510(K) Number
K103721
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/14/2025
Device Model Number01.32.6515
Device Lot Number2002399
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/19/2025
Initial Report FDA Received Date12/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/29/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age47 YR
Patient SexFemale
Patient RaceWhite